Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 45, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 18, 2014, 6:42 AM CDT for Walton County, Florida. It took effect at Apr 18, 2014, 1:47 PM CDT. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2014, 6:42 AM CDT (11:42 UTC)
- In effect from
- Apr 18, 2014, 1:47 PM CDT
- Expired
- Apr 20, 2014, 5:53 AM CDT
- In force
- 40 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 45 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Mossy Head (CR 1087) (MHDF1). The gauge peaked at 20.26 ft at Apr 19, 2014, 5:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02368500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
326 WGUS42 KTAE 181142 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 742 AM EDT FRI APR 18 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR MOSSY HEAD (CR 1087) AFFECTING WALTON COUNTY ...RIVER IS RISING RAPIDLY DUE TO HEAVY RAIN. MODERATE FLOODING IS EXPECTED... PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-191142- /O.NEW.KTAE.FL.W.0045.140418T1847Z-140420T0415Z/ /MHDF1.2.ER.140418T1847Z.140419T0900Z.140419T2215Z.NO/ 642 AM CDT FRI APR 18 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE SHOAL RIVER NEAR MOSSY HEAD (CR 1087). * FROM THIS AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 AM FRIDAY THE STAGE WAS 9.8 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * RIVER IS EXPECTED TO REACH 16.9 FEET BY EARLY SATURDAY. THEN FALL QUICKLY. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
6 follow-up statements
608 WGUS82 KTAE 182038 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 438 PM EDT FRI APR 18 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR MOSSY HEAD (CR 1087) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-192038- /O.EXT.KTAE.FL.W.0045.000000T0000Z-140420T0437Z/ /MHDF1.2.ER.140418T2024Z.140419T1000Z.140419T2237Z.NO/ 338 PM CDT FRI APR 18 2014 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR MOSSY HEAD (CR 1087). * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:30 PM FRIDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
730 WGUS82 KTAE 182350 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 750 PM EDT FRI APR 18 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR MOSSY HEAD (CR 1087) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-192350- /O.EXT.KTAE.FL.W.0045.000000T0000Z-140421T0255Z/ /MHDF1.2.ER.140418T2024Z.140419T1300Z.140420T2055Z.NO/ 650 PM CDT FRI APR 18 2014 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR MOSSY HEAD (CR 1087). * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM FRIDAY THE STAGE WAS 15.5 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE QUICKLY RISING AND CREST NEAR 19.9 FEET LATE SATURDAY MORNING. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
085 WGUS82 KTAE 190746 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 346 AM EDT SAT APR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR MOSSY HEAD (CR 1087) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-200746- /O.CON.KTAE.FL.W.0045.000000T0000Z-140421T0255Z/ /MHDF1.2.ER.140418T2024Z.140419T0730Z.140420T2055Z.NO/ 246 AM CDT SAT APR 19 2014 THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR MOSSY HEAD (CR 1087). * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:30 AM SATURDAY THE STAGE WAS 19.7 FEET. * MODERATE FLOODING IS OCCURRING AND WILL CONTINUE UNTIL EARLY SUNDAY. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CREST NEAR 21 FEET THIS MORNING...THEN FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$ FOURNIER
053 WGUS82 KTAE 191342 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 942 AM EDT SAT APR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR MOSSY HEAD (CR 1087) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-201128- /O.EXT.KTAE.FL.W.0045.000000T0000Z-140420T1128Z/ /MHDF1.2.ER.140418T2024Z.140419T1100Z.140420T0528Z.NO/ 842 AM CDT SAT APR 19 2014 THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR MOSSY HEAD (CR 1087). * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM SATURDAY THE STAGE WAS 19.9 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TONIGHT AFTER MIDNIGHT. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
597 WGUS82 KTAE 200213 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1013 PM EDT SAT APR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR MOSSY HEAD (CR 1087) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-201248- /O.EXT.KTAE.FL.W.0045.000000T0000Z-140420T1248Z/ /MHDF1.2.ER.140418T2024Z.140419T1100Z.140420T0648Z.NO/ 913 PM CDT SAT APR 19 2014 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR MOSSY HEAD (CR 1087). * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM SATURDAY THE STAGE WAS 15.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE EARLY SUNDAY MORNING. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
026 WGUS82 KTAE 201053 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 653 AM EDT SUN APR 20 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR MOSSY HEAD (CR 1087) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-201123- /O.CAN.KTAE.FL.W.0045.000000T0000Z-140420T1248Z/ /MHDF1.2.ER.140418T2024Z.140419T1100Z.140420T0849Z.NO/ 553 AM CDT SUN APR 20 2014 THE FLOOD WARNING IS CANCELLED FOR THE SHOAL RIVER NEAR MOSSY HEAD (CR 1087). * AT 5:30 AM SUNDAY THE STAGE WAS 13.6 FEET. * FELL BELOW FLOOD STAGE AT 3:49 AM SUNDAY. * FLOOD STAGE IS 14.0 FEET. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 18, 5:45 AM CDT, 57 minutes earlier.
Area forecast discussion, Apr 18, 5:45 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
645 AM EDT Fri Apr 18 2014
.Near Term [Through Today]...
The 03 UTC regional surface analysis showed a rather wavy, east-west
oriented frontal boundary from central FL through the Gulf of
Mexico. There was no closed surface low yet, but all of the global
models insist that one will form in the northern Gulf by around
dawn. Vapor imagery and upper air data showed an approaching potent
trough over TX, though a preceding short wave trough appeared to be
translating northeastward over the FL Panhandle. It's this initial
short wave trough that is associated with the massive blowup of deep
moist convection over the eastern Gulf of Mexico early this morning.
Widespread rain from these MCSs has spread over most of our forecast
area, and we expect this will continue throughout the day. With
precip water values 50 to 100% above climo, rain rates will
occasionally be very high, so we will leave our Flood Watch up and
unchanged for our entire forecast area. The global model consensus
brings the surface low near Apalachicola by late afternoon.
Although there will be a lot of rain and clouds today, the mean of
the Convection Allowing Model (CAM) forecast SBCAPE is in the 500-
1000 J/kg range this afternoon around Cross City and Perry. Given
the expected 0-1 km bulk shear magnitude will be around 30 KT in
that area, it's reasonable to be concerned about isolated,
low-topped supercells- with damaging wind gusts or perhaps even a
brief tornado. Elsewhere we think that thunderstorms will be
elevated enough to limit vertical mixing, though the low level winds
are strong enough that wind gusts up to 40 MPH are possible.
.Short Term [Tonight Through Sunday]...
The surface low pressure system will be departing to our east
tonight but rain chances will continue through Saturday as wrap
around moisture associated with the upper low swings through the
Tri-state region. Most of this rain should be light. Deep layer
ridging will begin to build in on Sunday with warming temperatures
and dry conditions.
.Long Term [Sunday Night Through Friday]...
By early next week the next weak trough and shortwave moves into
Gulf region with weak zonal flow across local area. A surface low
well to our NW brings a weak front to the Nrn Gulf before retreating
back Nwd on Wed. This will bring a slight chance of rain and isold
thunderstorms to the NRN counties Tues and Tues night followed by
drying trend. Throughout the entire period, both high and low temps
will shows a gradual warming trend. Inland highs Monday in the upper
70s to around 80 will rise to the mid 80s Wed and Thurs. Inland Lows
Sun night in the low to mid 50s will rise by Thurs night to the low
60s.
&&
.Aviation...
[Through 12z Saturday] Rain, occasional thunderstorms, and low
cigs (lower MVFR to IFR) are expected at all terminals today. The
heaviest rain will end from south to north this evening, followed
by IFR cigs and occasional DZ.
&&
.Marine...
Winds and seas will continue to increase today with gale
conditions developing over the western and offshore legs. For the
nearshore waters of the Big Bend...advisory conditions will
prevail at least through the passage of the low pressure system
tonight. The gale conditions for the remainder of the coastal
waters will also subside tonight with advisory conditions
diminishing by Saturday evening. The strong onshore flow will
result in heavy surf and high risk of rip currents along area
beaches from Franklin County westward. A coastal flood watch is
also in effect along Wakulla County eastward to the mouth of the
Suwannee River.
&&
.Fire Weather...
With such wet conditions today, there will be no fire weather issues
(i.e. Red flag conditions) through at least this weekend.
&&
.Hydrology...
We continue to be on track for a moderate to heavy rainfall event
across much of the forecast area Friday and into Friday Night.
Rainfall totals of 2 to 3 inches are expected to be fairly common,
with higher amounts perhaps up to 5 to 6 inches will be possible.
In general, the rivers most likely to flood and have higher
impacts will be in the Florida Panhandle and Big Bend where flows
are already somewhat elevated. Where the heaviest rain falls,
there should also be other flooding on smaller streams and creeks,
as well as areas of high water in low-lying areas and fields.
A more detailed hydrology discussion is available on our ESF
(Hydrologic Outlook) product, which can be found here:
http://www.srh.noaa.gov/product.php?site=NWS&product=ESF&issuedby=TAE
The most up-to-date river forecast information can always be found
on our AHPS page (below).
http:/water.weather.gov/ahps2/index.php?wfo=tae.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 69 53 67 51 76 / 100 60 30 10 0
Panama City 66 50 72 54 77 / 100 30 10 0 0
Dothan 63 48 70 51 76 / 100 50 20 0 0
Albany 63 50 65 50 75 / 100 80 40 10 0
Valdosta 69 55 65 51 75 / 100 80 40 10 0
Cross City 77 59 68 51 77 / 100 60 30 10 0
Apalachicola 70 56 71 53 73 / 100 30 10 0 0
&&
.TAE Watches/Warnings/Advisories...
FL...Flood Watch through late tonight for Calhoun-Central Walton-
Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
Coastal Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-
Holmes-Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-
Inland Jefferson-Inland Taylor-Inland Wakulla-Inland Walton-
Jackson-Lafayette-Leon-Liberty-Madison-South Walton-
Washington.
COASTAL Flood Watch from 11 AM EDT this morning through this
evening for Coastal Dixie-Coastal Jefferson-Coastal Taylor-
Coastal Wakulla.
High Rip Current Risk through this evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 2 AM EDT /1 AM CDT/ Saturday for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...Flood Watch through late tonight for Baker-Ben Hill-Berrien-
Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Flood Watch through late tonight for Coffee-Dale-Geneva-Henry-
Houston.
GM...Small Craft Advisory until 8 PM EDT this evening for Apalachee
Bay-Coastal waters From Ochlockonee River to Apalachicola
FL out to 20 NM-Coastal waters from Suwannee River to
Keaton Beach FL out 20 NM.
Gale Warning until 8 PM EDT this evening for Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...FOURNIER
SHORT TERM...BARRY
LONG TERM...BLOCK
AVIATION...FOURNIER
MARINE...BARRY
FIRE WEATHER...FOURNIER
HYDROLOGY...LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:49 PM CDT | River Flood Warning | TAE | Holmes, Washington | 9 days |
| Apr 18, 2:59 AM CDT | High Surf Advisory | TAE | Bay, Franklin, Gulf, Walton | 22 hr |
| Apr 18, 3:32 AM CDT | Coastal Flood Watch | TAE | Dixie, Jefferson, Taylor, Wakulla | 7 hr |
| Apr 18, 7:05 AM CDT | River Flood Warning | TAE | Wakulla | 49 hr |
| Apr 18, 9:50 AM CDT | River Flood Warning | TAE | Gadsden, Leon | 7 days |
| Apr 18, 10:29 AM CDT | Small Craft Advisory | TAE | 22 hr | |
| Apr 18, 11:47 AM CDT | Areal Flood Warning | TAE | Walton | 6 hr |
| Apr 18, 12:39 PM CDT | Areal Flood Warning | TAE | Walton | 6 hr |
| Apr 18, 5:13 PM CDT | Areal Flood Warning | TAE | Holmes, Walton, Washington | 12 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.